# SDR 97ZZZX955

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7012G
- Make and model: Hughes 369D
- Aircraft serial: 510981D
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890917
- Condition: Screen Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

HELICOPTER TAKEOFF, CLIMB TO 50 FEET AGL.  ENG LOST POWER, INITIATED EMERGENCY LANDING.  (CRASH).  AIRCRAFT SUBSTANTIALLY DAMAGED.  NO INJURIES.  FOUND FUEL NOZZLE INLET SCREEN COLLAPSED CAUSING SUBSEQUENT LOSS OF FUEL FLOW TO TURBINE SECTION CAUSING LOSS OF POWER TO ENG.  SCREEN APPEARS TO HAVE DEBRIS ON IT.  NO DEBRIS FOUND IN ANY OTHER FILTER OR FUEL SYSTEM SUPPLY OR COMPONENT.  MM 10W2 HAS NO REQUIRED INSPECTION OF THIS 'LAST CHANCE FILTER' SCREEN; THUS, PROBLEM COULD NOT BE DETECTED TO PREVENT ACCIDENT.  SUBMITTER SUGGESTS INSPECTION, CLEANING, OR REPLACMENT OF SCREEN BE PART OF THE SCHEDULED INSPECTION CRITERIA OF THE ALLISON 10W2 MANUAL AND BE PERFORMED EVERY 100 HOURS OF ENGINE OPERATING TIME.
